# SDR IPXA2025012043476

- Difficulty date: January 11, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,481 hours, 14,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THS  COMPARTMENT ACCESS THROUGH 312AL LH WEB BETWEEN FR86 AND FR87 BENT DOT# 110-133 JP-110.  COMPLIED WITH SREO 410097 REQ 002 (APPX A). STEPS 1 THRU 12. COLD WORKED WEB AT FR 86 TO FR 87. REQUEST NDT FOR HFEC OF REWORKED AREA.
